# SDR C2XA09SH300

- Difficulty date: September 27, 2009
- Submitted: September 27, 2009
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 26,207 hours, 19,622 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 107
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

AUTO PRESSURIZATION FAILED IN FLIGHT.  REMOVED AND REPLACED DIGITAL PRESSURE CONTROLLER IAW EMB 145 AMM 21-31-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
